# SDR DALA2024090408713

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 5,857 hours, 2,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER FWD SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02A, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. REMOVED AND TREAT CORROSION ON LH SLAT TRACK NBR 4 UPPER FWD SURFACE IAW W/C 5742-01028-02A. A.RAMDAN 1738681. PERFORMED EDDY CURRENT INSPECTION IAW ANDTP BD500--J51-01-20-01AAA-353A-A. NO DEFECTS NOTED. (LP# 0529683)
